algebra universalis

, Volume 12, Issue 1, pp 137–144 | Cite as

Model completeness of some metric completions of absolutely free algebras

  • Jan Mycielski
  • Paul Perlmutter


Model Completeness Algebra UNIV Free Algebra Equational Compactness Existential Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. C. Chang andH. J. Keisler,Model theory, North-Holland Publ. Co., 1973.Google Scholar
  2. [2]
    G. Kreisel andJ. L. Krivine,Elements of mathematical logic, North-Holland Publ. Co., 1967.Google Scholar
  3. [3]
    A. I. Mal'cev,Axiomatizable classes of locally free algebras of various types, in his collected papers,The metamathematics of algebraic systems, North-Holland Publ. Co., 1971, 262–281.Google Scholar
  4. [4]
    J. Mycielski andW. Taylor,A compactification of the algebra of terms, Algebra Universalis6 (1976), 159–163.MATHMathSciNetGoogle Scholar
  5. [5]
    P. Perlmutter,Some completions of the algebra of terms, Thesis, University of Colorado, 1975.Google Scholar
  6. [6]
    A. Robinson,Model theory as a framework for algebra, inStudies in Model Theory, MAA Studies in Math. vol. 8, Editor M. D. Morley 1973, pp. 134–157.Google Scholar
  7. [7]
    G. Sacks Saturated model theory, Math. Lecture Notes Series, Publ. W. A. Benjamin Inc. 1972.Google Scholar
  8. [8]
    B. Weglorz,Equationally compact algebras (I), Fund. Math.59 (1966), 289–298.MATHMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • Jan Mycielski
    • 1
    • 2
  • Paul Perlmutter
    • 1
    • 2
  1. 1.University of ColoradoBoulderU.S.A.
  2. 2.Southern Illinois UniversityCarbondaleU.S.A.

Personalised recommendations